ITP OpenIR

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Engineering integrable nonautonomous nonlinear Schrodinger equations 期刊论文
PHYSICAL REVIEW E, 2009, 卷号: 79, 期号: 5, 页码: -
Authors:  He, Xu-Gang;  Zhao, Dun;  Li, Lin;  Luo, Hong-Gang;  He, XG , Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
Adobe PDF(3283Kb)  |  Favorite  |  View/Download:126/23  |  Submit date:2012/08/02
Partial-differential Equations  Dispersion Management  Evolution-equations  Varying Dispersion  Painleve Property  Soliton-solutions  Optical-soliton  Dynamics  Model  Waves  
A direct truncation method for finding abundant exact solutions and application to the one-dimensional higher-order Schrodinger equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 24, 期号: 2, 页码: 533-547
Authors:  Zhao, D;  Luo, HG;  Wang, SJ;  Wei, Z;  Zhao, D , Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(367Kb)  |  Favorite  |  View/Download:68/15  |  Submit date:2012/08/30
Solitary-wave Solutions  Ordinary Differential-equations  Linear Evolution-equations  Systems  
R-2 corrections to the cosmological dynamics of inflation in the Palatini formulation 期刊论文
CLASSICAL AND QUANTUM GRAVITY, 2004, 卷号: 21, 期号: 8, 页码: 2029-2036
Authors:  Meng, XH;  Wang, P;  Meng, XH , Nankai Univ, Dept Phys, Tianjin 300071, Peoples R China.
Adobe PDF(93Kb)  |  Favorite  |  View/Download:94/19  |  Submit date:2012/08/30
Chaotic Inflation  Scalar Field  Equations  Perturbations  Evolution  
Abundant symmetry structures of the breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1996, 卷号: 26, 期号: 1, 页码: 51-56
Authors:  Lou, SY;  Ruan, HY;  Lou, SY , FUDAN UNIV,DEPT PHYS,SHANGHAI 200433,PEOPLES R CHINA.
Adobe PDF(368Kb)  |  Favorite  |  View/Download:87/10  |  Submit date:2012/08/29
Kadomtsev-petviashvili Equation  Bi-hamiltonian Structures  Evolution-equations  Recursion Operators  Kdv Equation  Field-theory  Hierarchy  Algebras  Multidimensions  
Similarity reductions and nonlocal symmetry of the KdV equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1996, 卷号: 25, 期号: 2, 页码: 241-244
Authors:  Lou, SY;  Ruan, HY;  Lou, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
Adobe PDF(208Kb)  |  Favorite  |  View/Download:114/22  |  Submit date:2012/08/29
Linear Evolution-equations  Sawada-kotera Equation  Recursion Operator  Discrete Eigenfunctions  Hierarchy  Transformations  Solitons  
Symmetries and similarity reductions of the dym equation 期刊论文
PHYSICA SCRIPTA, 1996, 卷号: 54, 期号: 5, 页码: 428-435
Authors:  Lou, SY;  Lou, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
Adobe PDF(678Kb)  |  Favorite  |  View/Download:114/31  |  Submit date:2012/08/29
Partial-differential Equations  Dym  Korteweg-devries Hierarchy  Harry  Linear Evolution-equations  Sawada-kotera Equation  Recursion Operator  Painleve Property  Discrete Eigenfunctions  Singularity Analysis  Kdv Equation  
FORMAL SERIES SYMMETRY APPROACH FOR A GENERALIZED TYPE OF HIGH-DIMENSIONAL MODELS 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1995, 卷号: 24, 期号: 2, 页码: 171-176
Authors:  QIAN, XM;  LOU, SY;  QIAN, XM , SHAOXING NORMAL COLL,DEPT PHYS,SHAOXING 312000,PEOPLES R CHINA.
Adobe PDF(253Kb)  |  Favorite  |  View/Download:68/8  |  Submit date:2012/08/28
Kadomtsev-petviashvili Equation  Nonlinear Evolution-equations  Recursion Operator  Hierarchy  
THE GENERALIZED SYMMETRY ALGEBRA OF THE BILINEAR KADOMTSEV-PETVIASHVILI EQUATION 期刊论文
PHYSICS LETTERS A, 1994, 卷号: 185, 期号: 1, 页码: 29-34
Authors:  LOU, SY;  LIN, J;  LOU, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
Adobe PDF(241Kb)  |  Favorite  |  View/Download:74/4  |  Submit date:2012/08/29
Bi-hamiltonian Structures  Evolution-equations  Recursion Operators  Multidimensions  Hierarchy  
SYMMETRIES OF (2+1)-DIMENSIONAL KDV-ITO EQUATION IN THE BILINEAR FORM 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1994, 卷号: 22, 期号: 4, 页码: 437-442
Authors:  HAN, P;  LOU, SY;  HAN, P , ZHOUSHAN NORMAL COLL,DEPT PHYS,ZHOUSHAN 316004,PEOPLES R CHINA.
Adobe PDF(223Kb)  |  Favorite  |  View/Download:114/27  |  Submit date:2012/08/29
Kadomtsev-petviashvili Equation  Bi-hamiltonian Structures  Evolution-equations  Recursion Operators  Multiple Collisions  Lie-algebra  Multidimensions  Hierarchy  Solitons  
SYMMETRIES AND LIE-ALGEBRAS OF THE HARRY-DYM HIERARCHY 期刊论文
CHAOS SOLITONS & FRACTALS, 1994, 卷号: 4, 期号: 10, 页码: 1961-1964
Authors:  LOU, SY
Adobe PDF(617Kb)  |  Favorite  |  View/Download:107/16  |  Submit date:2012/08/29
Partial-differential Equations  Bi-hamiltonian Structure  Painleve Property  Singularity Analysis  Evolution-equations  Integrable Systems  Recursion Operator  Transformation  Potentials